# SDR XMEA2020022100001

- Difficulty date: January 31, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N511TA
- Make and model: Raythn 200RAYTHEON
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016200143
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,338 hours, 8,547 cycles
- Component: Horizontal Stab, Raythn
- Component part number: 10162000085
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE HORIZONTAL STABILIZER, THE LEFT HAND AFT SPAR UPPER CAP WAS FOUND CORRODED.
